MAUDE Adverse Event Report: ORTHALIGN, INC. ORTHALIGN PLUS; COMPUTER ASSISTED SURGERY SYSTEM

ORTHALIGN, INC. ORTHALIGN PLUS; COMPUTER ASSISTED SURGERY SYSTEM
Model Number 403001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We reviewed the issue and initial procedure with the surgeon.No device defects or malfunctions were detected.No fracture or other complications were observed during the initial procedure.The orthalign plus device performed normally during the procedure.X-rays were not provided to orthalign.It is unclear where the fracture originated in the tibia.It is unclear what specifically caused the fracture.
 
Event or Problem Description
A surgeon reported that a patient who had undergone an unicompartmental knee arthroplasty procedure navigated by the orthalign plus system returned three and a half months later with a fracture in the tibia below the tibial resection.The fracture required a revision procedure with a long tibial stem to constrain the arthroplasty components and bypass the fracture site.

Brand Name
ORTHALIGN PLUS
Common Device Name
COMPUTER ASSISTED SURGERY SYSTEM
Manufacturer (Section D)
ORTHALIGN, INC.
120 columbia, suite 500
aliso viejo CA 92656
MDR Report Key7011820
Report Number3007521480-2017-00005
Device Sequence Number497662
Product Code OLO
UDI-Device Identifier00858704006534
UDI-Public00858704006534
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K171780
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number403001
Device Catalogue Number403001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2017
Initial Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient Weight84